Fault-tolerant logarithmic mutual exclusion with lazy update propagation

Truffet D. and Orlowska M.E. (1996) Fault-tolerant logarithmic mutual exclusion with lazy update propagation. Information Sciences, 91 3-4: 193-210.

Author Truffet D.
Orlowska M.E.
Title Fault-tolerant logarithmic mutual exclusion with lazy update propagation
Journal name Information Sciences   Check publisher's open access policy
ISSN 0020-0255
Publication date 1996-01-01
Sub-type Article (original research)
Volume 91
Issue 3-4
Start page 193
End page 210
Total pages 18
Subject 1702 Cognitive Sciences
1706 Computer Science Applications
1710 Information Systems
1802 Maori Law
1804 Statistics, Probability and Uncertainty
2208 Electrical and Electronic Engineering
2613 Statistics and Probability
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 12:16:35 EST by System User